Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: N. W. McLachlan
Title: Ordinary non-linear differential equations in engineering and physical sciences
Additional book information: Oxford University Press, 1950. 6+201 pp. $4.25.

Review Information:

Reviewer: W. Kaplan
Journal: Bull. Amer. Math. Soc. 58 (1952), 583-584
DOI: https://doi.org/10.1090/S0002-9904-1952-09631-2